Show simple item record  

dc.contributor.authorMontgomery, David
dc.contributor.authorMatthaeus, William H.
dc.contributor.authorStribling, W. T.
dc.contributor.authorMartinez, D.
dc.contributor.authorOughton, Sean
dc.date.accessioned2014-04-04T01:54:03Z
dc.date.available2014-04-04T01:54:03Z
dc.date.copyright1992-01
dc.date.issued1992
dc.identifier.citationMontgomery, D., Matthaeus, W. H., Stribling, W. T., Martinez, D., & Oughton, S. (1992). Relaxation in two dimensions and the ‘‘sinh‐Poisson’’ equation. Physics of Fluids A: Fluid Dynamics, 4(1), 3-6.en_NZ
dc.identifier.urihttps://hdl.handle.net/10289/8623
dc.format.mimetypeapplication/pdf
dc.language.isoenen_NZ
dc.publisherAmerican Institute of Physicsen_NZ
dc.relation.ispartofPhysics of Fluids A: Fluid Dynamics
dc.rights© 1992 American Institute of Physicsen_NZ
dc.titleRelaxation in two dimensions and the ‘‘sinh‐Poisson’’ equationen_NZ
dc.identifier.doi10.1063/1.858525en_NZ


Files in this item

This item appears in the following Collection(s)

Show simple item record